# SDR CALA2025082708174

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N17311
- Make and model: Boeing 737-8
- Aircraft serial: 67567
- Aircraft time: 8,328 hours, 2,825 cycles
- System (JASC): 2564 · Life Raft
- Part: Strap
- Condition: Broken
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT OVHD LIFE RAFT TAMPER INDICATOR BROKEN. INSPECTED OVHD LIFE RAFT AND INSTALLED TAMPER INDICATOR.
